Economics at your fingertips  

On the subdifferential of the value function in economic optimization problems

Jean-Marc Bonnisseau () and Cuong Le van ()

Journal of Mathematical Economics, 1996, vol. 25, issue 1, pages 55-73

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link) ... 7ee213f548c9b91f2db1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Zhang, Lei ().

Page updated 2015-09-08
Handle: RePEc:eee:mateco:v:25:y:1996:i:1:p:55-73